# SDR GAIA00699

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE SEAT TRACK AT BS720 TO 740, LEFT SIDE WAS GOUGED.  ACCOMPLISHED REPAIR IAW BOEING SRM 53-10-2. A/C WAS RETURNED TO SERVICE.
